# SDR IPXA2017050216700

- Difficulty date: April 21, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Frame
- Part number: ACA382013
- Condition: Cracked
- Location: Lt A/C Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LT A/C BAY FWD DOOR CENTER INTERNAL FRAME UPPER SECTION IS CRACKED.  REMOVED AND REPLACED LT A/C BAY FWD DOOR CENTER INTERNAL FRAME UPPER SECTION IAW SRM 51-33-01 AND 51-35-01.
